Improved rates for Wasserstein deconvolution with ordinary smooth error in dimension one

Abstract : This paper deals with the estimation of a probability measure on the real line from data observed with an additive noise. We are interested in rates of convergence for the Wasserstein metric of order p ≥ 1. The distribution of the errors is assumed to be known and to belong to a class of supersmooth or ordinary smooth distributions. We obtain in the univariate situation an improved upper bound in the ordinary smooth case and less restrictive conditions for the existing bound in the supersmooth one. In the ordinary smooth case, a lower bound is also provided, and numerical experiments illustrating the rates of convergence are presented.
Document type :
Journal articles
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.sorbonne-universite.fr/hal-00971316
Contributor : Gestionnaire Hal-Upmc <>
Submitted on : Wednesday, January 27, 2016 - 4:54:38 PM
Last modification on : Friday, September 20, 2019 - 4:34:03 PM
Long-term archiving on : Thursday, April 28, 2016 - 11:17:07 AM

File

euclid.ejs.1424187776.pdf
Publication funded by an institution

Licence


Distributed under a Creative Commons Attribution 4.0 International License

Identifiers

Citation

Jérôme Dedecker, Aurélie Fischer, Bertrand Michel. Improved rates for Wasserstein deconvolution with ordinary smooth error in dimension one. Electronic journal of statistics , Shaker Heights, OH : Institute of Mathematical Statistics, 2015, 9 (1), pp.234-265. ⟨10.1214/15-EJS997⟩. ⟨hal-00971316v3⟩

Share

Metrics

Record views

881

Files downloads

471